# SDR AALA201905229015

- Difficulty date: May 21, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 59,322 hours, 16,685 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Part number: 183N200346
- Part serial: 000581
- Condition: Separated
- Location: Rt Elevator
- Part time: 59,322 hours, 16,685 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR UPPER SURFACE TRAILING EDGE SKIN IS SEPERATED AT THE AFT TRAILING EDGE  AREA 18 INCHES INBOARD OF OUTBOARD AFT CORNER. REPAIRED ELEVATOR PER SRM 51-70-10-2R-1.
